Crohn's Disease Forum » Treatment » Humira/Adalimumab » Side effects of humira and azothiaprin


12-22-2016, 03:30 AM   #1
mantaray
 
Join Date: Apr 2016
Location: southampton, United Kingdom

My Support Groups:
Side effects of humira and azothiaprin

Hi, Just been to my consultant and have been on humira since October 2016 and have been pleased with the treatment, hardly any side effects and my condition improving. But now they want to add aziothiaprin after Christmas with a view to stop the humira in a years time. I am worried about the side effects of another drug.( was sick on methotrexate and had pancreatitis with suphasalazine). Has any one had any side effects with this drug. Why if a drug is working do they want to stop it, is it the cost to the NHS or is there another reason . confused and anxious about starting another drug with more side effects. Any advice would be gratefully received.
Thanks
12-22-2016, 08:54 AM   #2
my little penguin
Forum Monitor
 
Join Date: Apr 2012

My Support Groups:
It nhs cost
They do not stop biologics including humira if they are working in the US
Only at nhs due to cost
You have to prove you will get sick again on aza before they will put you back on a biologics and
Humira is less effective once it's stopped and restarted
It's in the nhs guidelines
Tagging happy
__________________
DS - -Crohn's -Stelara -mtx
12-22-2016, 05:53 PM   #4
mantaray
 
Join Date: Apr 2016
Location: southampton, United Kingdom

My Support Groups:
Many thanks for the information -interesting reading. It seems we have to fight for the treatment that best suits us.
Reply

Crohn's Disease Forum » Treatment » Humira/Adalimumab » Side effects of humira and azothiaprin
Thread Tools


All times are GMT -5. The time now is 09:53 AM.
Copyright 2006-2017 Crohnsforum.com